# SDR F3LA2013091300904

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 28,579 hours, 11,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062003111
- Condition: Inoperative
- Location: Zone 200
- Part time: 28,579 hours, 11,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACHING TOP OF CLIMB, VENT AVIONICS FAULT ECAM.  FOLLOWED SHORTLY BY VENT BLOWER FAULT AND VENT EXTRACT FAULT.  ACCOMPUSHED ALL ECAM ACTIONS. TROUBLESHOT VENT AVIONICS FAULT AND ASSOCIATED BLOWER AND EXTRACT INDICATIONS REF TSM 21-26-00-810-812, REPLACED AVIONIC EQUIPMENT VENT COMPUTER.
